zbMATH — the first resource for mathematics

Properties of fixed point spaces. (English) Zbl 0163.17705

Full Text: DOI
[1] R. W. Bagley, E. H. Connell, and J. D. McKnight Jr., On properties characterizing pseudo-compact spaces, Proc. Amer. Math. Soc. 9 (1958), 500 – 506. · Zbl 0089.17601
[2] K. Borsuk, Sur les retractes, Fund. Math. vol. 17 (1931) pp. 152-170. · Zbl 0003.02701
[3] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[4] V. L. Klee Jr., Some topological properties of convex sets, Trans. Amer. Math. Soc. 78 (1955), 30 – 45. · Zbl 0064.10505
[5] M. H. A. Newman, Elements of the topology of plane sets of points, Cambridge, At the University Press, 1951. 2nd ed. · Zbl 0045.44003
[6] Raymond Louis Wilder, Topology of Manifolds, American Mathematical Society Colloquium Publications, vol. 32, American Mathematical Society, New York, N. Y., 1949. · Zbl 0039.39602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.